MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 04/08/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the pcs®2 plasma collection system.Haemonetics field service engineer evaluated the unit and there were no problems found.All settings and parameters were verified, unit met manufacturers specifications.The disposables were discarded by customer, without physical sample haemonetics is unable to establish cause.
 
Event or Problem Description
On june 03, 2021, haemonetics was notified of a donor fatality which occurred within 24 hours of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.Although donation was completed successfully, donor did experience a high pressure return.Post donation donor had experienced a medical emergency in the centers parking lot.The donor was transmitted to the hospital via ambulance where the donor experienced a full cardiac arrest and died the same day.There is no autopsy report available at this time.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12120062
Report Number1219343-2021-00084
Device Sequence Number20024648
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age51 YR
Patient Weight114